| Model Number |
77500FD |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer states their daughter uses the kangaroo connect pump with the 500 ml bags for feeding with her nasogastric (ng) tube.Over the past few weeks, several bags were leaking at the junction where the tube enters and exits the cassette.
Additional Manufacturer Narrative
Additional information : the device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and quality documentation.No sample was returned for evaluation, but a picture was provided by the customer.Examining the picture, leaking can be seen between the line and the cassette.An exact root cause cannot be determined without a physical sample to evaluate.The complaint will be reopened if a sample is received at a later date.No formal investigation action is being taken at this time.This complaint will be used for tracking and trending purposes.